# SDR F3LA200200329

- Difficulty date: October 6, 2002
- Submitted: October 10, 2002
- Operation: Air carrier
- Aircraft: N578US
- Make and model: Boeing 737301
- Aircraft serial: 23257
- Aircraft time: 55,067 hours, 31,976 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK, INSPECTION REPORTED CORROSION ON FLOOR BEAM UPPER CHORD, BS 344.  REPAIRED FLOORBEAM PER SRM 53-10-51 AND EA 53-737-184.
